| Model Number |
MI1000 MED-EL CONCERT |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
08/03/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The user's hearing perception is affected.The user will be re-implanted.
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Additional Manufacturer Narrative
Conclusion: damage to the active electrode which is consistent with minute device mobility was determined to have led to device failure over time due to fatigue wire breakages.In addition, two channels have been deactivated due to non-auditory perception and two channels have been deactivated due to high impedance, which likely contributed to the decrease in hearing benefit.This is a final report.
Event or Problem Description
The user's hearing performance with the device is affected.The user was re-implanted.
Event or Problem Description
Additional Manufacturer Narrative
Conclusion: according to the information received from the field the recipient experienced a sudden decrease in hearing benefit.Reportedly four channels have been deactivated for several years due to hi status and no auditory perception, however the recipient still had satisfactory hearing perception.Device investigation revealed damage to the active electrode caused by device minute mobility explaining the reported deactivated channels.No technical failure explaining the sudden decrease in hearing was found.This is a final report.